MathSciNet Relay Station
MathSciNet bibliographic data
MR838332 58F07 (35P25 81C10)
Novikov, S. P.; Veselov, A. P. Two-dimensional Schrödinger operator: inverse scattering transform and evolutional equations. Solitons and coherent structures (Santa Barbara, Calif., 1985). Phys. D 18 (1986), no. 1-3, 267–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement